# SDR FDEA201511183703

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 263 hours, 14,282 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HV
- Part serial: 237975
- Condition: Unknown
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AUTOPILOT DID A POOR JOB, /- 10, OF HOLDING AIRSPEED IN CLIMB & DESCENT.  IN PROFILE IN DECENT AIRSPEED KEPT CREEPING INTO ZIPPER.  WENT LEVEL & CHG DIALED AIRSPEED BACK WITH NO HELP.  BROUGHT THROTTLES TO IDLE MANUALLY & ACFT WENT INTO THRUST LATCH & TRIED TO CLIMB, WITH AUTOPILOT & AUTO THROTTLES OFF.  AIRPLANE ATTEMPTED TO DIVE TO 10 DEG NOSE LOW @ 6000 FT PER MIN DIVE.  SELECTED ADC 2 & RECOVERED.  R & R NR 1 ADC IAW 34-11-34-04,  R & R NR 1 FLIGHT AUGMENTATION COMPUTER IAW 22-26-34-04.  R & R CAPTAINS PITOT PROBE IAW 34-11-15-04.  DUE TO LLM PARTS BEING CHANGED PERFORMED AFS LAND TEST IAW 22-40-00-5, 22-00-00-2-0, NO FAULTS FOUND.  ALL CHECKED NORMAL.  ACFT OK FOR SERVICE.
